# SDR UIEA2018101602270

- Difficulty date: October 16, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,109 hours, 18,506 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Intermittent
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ISOLATION VALVE INTERMITTEN FUNCTIONING. PREFORMED PNEUMATIC ISOLATION VALVE OPS TEST IAW AMM 36-11-14-214. OPS TEST GOOD.
